Facebook Pixel

Cramps while taking pill?

By May 9, 2010 - 6:43am
Rate This

ive been on yasmin for over four years and never had any trouble with it, im currently in the middle of a packet and am two weeks away from a period. But for the last 7-8 days ive been having period like cramps. Everyday without fail but they dont last all day just pop up here and there during the day.
I took amoxicillin about 3 weeks ago an penicillin about a week ago but i took about three days from the seven day course of penicillin, could that have anything to do with it?
Any help would be great thank you

Add a Comment1 Comments

Yes, anytime you take new medication, it can have side effects. Antiobiotics can also interfere with the effectiveness of your hormonal contraceptive (I assume your doctor told you this, and you are using a condom if you are having sex?).

You did not describe what symptoms you are experiencing, but woman who have never had cramps or other menstrual symptoms can have them start at any time. As long as you are not having extreme pain or excessive bleeding as your "new" symptoms, this can be completely normal.

Did this answer your question?

May 9, 2010 - 6:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!